# SDR UPS07450528

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 820 TENSION TIE TO FRAME CONNECTION FOUND NR 20, 23, 24 HOLE WITH PILOT HOLE AT AFT CHANNEL.  M/D LEFT BS 820 TENSION TIE TO FRAME ATTACH TENSION TIE AFT CHANNEL NR 20, 23, 24 HOLES OVERSIZED IN STACK UP TO 0.278 INCH DIA BY INCREMENT AS PER EO B747-5310-23715 APP D.  FASTENERS INSTALLED AS PER EO B747-5310-23715 APP C, AFTER HFEC INSPECTED PER NTM PART 6 51-00-00 FIG 16.
